If this continues, talk with your Dr because it may be the strength of the meds, the time yo take it, or even tips on eating low-calorie filling foods, like nibbling on celery or carrot sticks. A Registered Dietitian may be able to help, too, if changing the meds isn't an option.
Fitness Minutes: (39,250)
1,670 8/31/13 4:03 P
I have always took my psych meds at night so im full for the night. I ignore my cravings by reading or playing a game on my phone after exercising until I fall asleep.i have been on meds for 10 years and have the same problem when they change my meds...
8/31/13 3:25 P
I did all that. I actually forgot I wrote this and did all that on my own. Thanks for answering. I did well while I was on the medication. No weight gained. YES!
Fitness Minutes: (88,423)
10,804 8/10/13 10:20 A
Best advice I can think of:
1. Try distraction first. Make a list if you have to. Get involved in SOMETHING to try and get your mind off it. Pick a chore. Do your nails. Go for a walk. Take a shower. You get the drift ... anything works. Call a friend.
2. Try healthy and low calorie foods if you have to eat. ALWAYS measure so you can stay aware of your portions.
Hope this helps!! You CAN do this. Awareness is key and 50% of the battle and you're there!!!!
8/10/13 10:13 A
My medications were just changed and I want to eat every snack item in the house. OMG, please help me. This is the reason I gained all my weight in the first place. What do I do???
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.